Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A unique situation... are you up for the challenge?
Mar 29, 2012

Heres my story:

In late June of 2011, I had an encounter with a Transsexual escort at a friends bachelor party. We talked for a while and decided to head to one of the available rooms. Before anything escalated I put on a condom (I purchased the condom earlier that week) and she began to give me oral. The oral lasted 2-3 minutes before I attempted to insert my penus in her anus - twice. Although she applied lubrication, I was unsuccessful because I was not fully erect and she was very tight. During this time my hand came in contact with her butt area (perhaps the anus too) and I dont recall if I touched my face. I decided to just masturbate (with the condom on) to end the night. I recalled ejaculating in the condom. This is perhaps more evidence that the condom did not break?

Well, there have been some concerning symptoms since that day. After 2-3 weeks from that day I got a sore throat along with a cough and stuffy nose. In August, I started to have Oral Thrush (diagnosed), Repeated small canker sores, and Loose stool/Diarrhea among other symptoms. Well, I finally got the guts to get tested for HIV at 5, 6, and 8 months post exposure. At 5 months post exposure I also took a PCR test. All tests were negative.

So everything is okay, right? Wrong! It has been close to 10 months since that day I still have mild Oral Thrush, Chronic Diarrhea/Loose Stool, and other odd symptoms. Ive taken 3 different kinds of anti-fungal medication to get rid of the oral thrush and somehow it is still there. Im going crazy, Doctor. Help me!

By the way, I took an antibiotic treatment consisting of 2 antibiotics for 8 weeks in the summer for Lyme. Could this be the cause?! Interrupted natural flora?

Response from Dr. Wohl

I see no way the encounter you described could lead to HIV infection were your partner to be infected. Your antibiotic course can definitely cause thrush. Also, when people start looking in their mouths a lot they often notice the normal coating that may be on the tongue and mistake this for thrush.

You are not HIV+.

DW



Previous
Unprotected sex while on a break from relationship "17 years old think its over now.."
Next
Is Protected.....really protected?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement